# SDR DALA2025041102804

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 77,299 hours, 36,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 DISC: 2L DOOR DIFFICULT TO ARM/DISARM. C/A: FOUND DEBRI IN GIRT BAR FITTINGS. REMOVED DEBRI AND LUBRICATED GIRT BAR FITTINGS PER A320 AMM 25-62. OK FOR SVC. (LP: 7504325)
